# SDR MWEA00453

- Difficulty date: May 21, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 40,214 hours, 14,312 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 59363918
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MLG DOOR JAM T ANGLE CRACKED.  REMOVED AND FABRICATED T ANGLE AND INSTALLED.
